# SDR USAA960095

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Worn
- Location: Bs 520
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .1875 GROOVE WORN IN CHANNEL ON CABIN FLOOR BEAM, BS 520 AT LBL 24.75. INSTALLED REPAIR PER SB AND EA, REPAIRED PER SB 737-53-1120 REV 1 AND EA 40649. (M)
